# SDR USAA2013012400018

- Difficulty date: January 13, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE BETWEEN FR66 TO FR68, S23R, Z500, -Y1589.  REPAIRED SILL PLATE BETWEEN FR66 TO FR68, S23R, Z500, -Y1589 IAW A321 SRM 53-41-14 & EA 204064.
